# SDR HALA2010070100285

- Difficulty date: July 1, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 70,554 hours, 31,536 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Iru
- Part number: HG1050AE10
- Part serial: 100021510
- Condition: Faulted
- Part time: 25,657 hours, 4,981 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - IRS RESIDUAL POS ERROR EXCESSIVE 4.2 NM/HR 5:33 TIME IN NAV 1 FLIGHT.  REPLACED CTR IRU. OPS CK OK IAW AMM 34-21-01. PERFORMED MCDP TEST 30 PASSED. A/C LMP STATUS REMAINS IN LAND 3.
